# SDR SWAA2024092731092

- Difficulty date: August 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB SIDEWALL SUPPORT BS727+11; BS727+14.5; BS727+18; BS727A+2; BS727B+6; BS727B+10 RBL 22 (MARKED)<[01] REMOVED AND INSTALLED FLOOR TO SIDEWALL SUPPORT BS727 TO BS767 RBL 22 IAW SRM 51-40-02 AND DWG 146A7500 ID:0001 REV: B;[02] VERIFIED CORRECTIVE ACTION 1
